HomeHome SearchSearch MenuMenu Our productsOur products Ask an ExpertAsk an Expert

Your medication may be behind your memory loss…

by , 23 March 2018
Your medication may be behind your memory loss…
You might be surprised to learn that the scary side effect of memory loss is a possibility for many commonly prescribed medications.

While it's a good idea to get any memory loss issues checked out by your doctor, you may want to consider that culprit may be in your medicine cabinet first.

Read on to learn about the common medications that can cause memory loss.

These five commonly prescribed medications can cause memory loss

#1: Pain medications
Some pain medications can present memory loss as a side effect, such as the commonly prescribed oxycodone. This opioid is among those medications that can be habit forming and affect your brain function.
 
#2: Cold and flu medicines
Cold medicines containing brompheniramine, chlopheniamine or diphenhydramine and are associated with memory loss, according to Harvard Health Publications. For this reason, it’s better to stick to an antihistamine like Claritin, or other medicine that won’t make you tired or drowsy.

***

This "memory switch" boosts brain power in 60 minutes

Can you imagine being able to feel your memory improve in the time it takes to watch an episode of So You Think You Can Dance?

Now, neuro-researchers have discovered the secret to making it happen, effortlessly... accurately... and quickly. This memory-boosting power lies within a teeny, tiny nerve cell.

And all you have to do is "switch it on."

That's how easy it can be to help you recall the exact names, dates, places, details, and passcodes you need.

You'll be able to feel the difference in as little as 60 MINUTES.

Discover how to do it right here.

***
 
#3: Antidepressants
Some antidepressants, such as tranquilisers, can cause memory loss. This is also according to Harvard Health Publications. One particular antidepressant they suggest you avoid is Paxil, which is also prescribed for panic attacks and anxiety disorders.
 
#4: Anti-anxiety medication
Anti-anxiety medication known as benzodiazephines is a double-edged sword. While it’s true that managing anxiety and reducing your stress levels is one way to improve your memory, using these drugs to do this can actually make your memory problems worse. Studies have linked them to anterograde amnesia – the ability to form memories from events going forward in time.
 
#5: Statins
Commonly prescribed to people with high cholesterol, statins can also cause memory loss. Researchers from non-profit organisation AARP found that as many as 75% of patients taking statins also experience some kind of cognitive or memory problem.
 
If you’re on one of the above medications and are experiencing memory problems, you should get checked out by your doctor for medical advice.

Vote article

Your medication may be behind your memory loss…
Rating:
Note: 5 of 1 vote

Related articles





Related articles


Watch And Learn



Related Products

Resources